Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Louisville, KY

May 11, 2015Clinton County, Cumberland County, Russell County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2015, 1:48 PM CDT for Clinton County, Cumberland County, Russell County, Kentucky. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 1:48 PM CDT (18:48 UTC)
Expired
May 11, 2015, 2:08 PM CDT
In force
20 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clinton County, KY, Cumberland County, KY, Russell County, KY

The radar

The Louisville radar (KLVX), 145 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:50 PM CDTTSTM WND DMG5 Sw Creelsboro, KYA FEW TREES DOWN NEAR LAWSON BOTTOM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WUUS53 KLMK 111848
SVRLMK
KYC053-057-207-111920-
/O.NEW.KLMK.SV.W.0110.150511T1848Z-150511T1920Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 220 PM CDT

* AT 147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BURKESVILLE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JAMESTOWN...BROWNS CROSSROADS...HIGHWAY...BAKERTON...CLAYWELL...
  WAGO...DECIDE...WILLIS CREEK...IDA...SNOW...AARON...SEVENTY SIX...
  DESDA...RIBBON...MARLOW...CREELSBORO...MANNTOWN...NARVEL...
  CUMBERLAND CITY AND HELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3665 8531 3682 8545 3706 8491 3704 8489
      3700 8483 3695 8490 3696 8494 3692 8495
      3686 8506 3683 8506 3680 8502
TIME...MOT...LOC 1848Z 227DEG 34KT 3678 8530

HAIL...0.75IN
WIND...60MPH

$$

RAS
1 follow-up statement
163 
WWUS53 KLMK 111908
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT MON MAY 11 2015

KYC053-057-207-111919-
/O.CAN.KLMK.SV.W.0110.000000T0000Z-150511T1920Z/
RUSSELL KY-CUMBERLAND KY-CLINTON KY-
208 PM CDT MON MAY 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLINTON...EASTERN
CUMBERLAND AND SOUTHERN RUSSELL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3665 8531 3682 8545 3706 8491 3704 8489
      3700 8483 3695 8490 3696 8494 3692 8495
      3686 8506 3683 8506 3680 8502
TIME...MOT...LOC 1909Z 227DEG 34KT 3692 8512

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:32 PM CDT, 16 minutes earlier.

Area forecast discussion, May 11, 1:32 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT Mon May 11 2015

.SHORT TERM (Now through Tuesday Night)...
Issued at 230 PM EDT Mon May 11 2015

Main focus is near term severe potential across portions of
central/eastern Kentucky into southern Indiana.

Pre-frontal trough already east of I-65 as of 2 pm, which has been
the main show for convective initiation this afternoon. Environment
is characterized by mid 60s dewpoints with temperatures climbing
into the mid 80s. This combined with some weak mid-level height
falls has produced CAPE values of 1000 to 1500 J/kg. Shear isn't too
impressive at this point, the greatest effective shear lies to the
west. Nonetheless, there's enough directional shear to support
organized storms. Severe thunderstorm watch #165 is in effect until
10 PM EDT for portions of the area. Main threat is damaging winds
and large hail.

Hi-res models, NSSL and SPC WRF, capture current activity fairly
well bringing isolated to scattered convective line through the area
by late afternoon or early evening. This is largely due to the
pre-frontal trough. Along the true cold front, cloud debris, cooler
temperatures and slightly lower dewpoints is keeping the environment
in check. Couldn't rule out a few thunderstorms developing, feel the
greatest threat is across central/eastern KY through 6 pm or so.

Once the front passes later this evening, noticeably drier and
cooler conditions will push into the region. Skies will be mostly
clear overnight and plan on lows to fall into the mid 50s to low
60s.

Tuesday is shaping up to be a pleasant yet breezy day as high
pressure begins to push into the area. Winds will be gusty out of
the west, approaching 25 to 30 mph at times during the peak of the
day. Otherwise, plan on highs in the 70s.

.LONG TERM (Wednesday through Monday)...
Issued at 230 PM EDT Mon May 11 2015

Strong surface high over the Great Lakes, along with weak ridging
aloft, will keep the middle of the week mild and dry, with temps
near or just below climo through Thursday.

Negatively tilted shortwave trof will start to ride up and over the
ridge later in the week to start a parade of disturbances. Gulf
opens up and our moisture will increase in response. Expect multiple
rounds of showers and storms beginning Thursday night and continuing
through the weekend as SW flow deepens. Have backed off of
likely/categorical POPs shown in some of the models, generally
capping chances at 50% due to uncertainties in exact timing. It will
rain this weekend, and it may even rain at some point in just about
every period, but there will be substantial breaks. No organized
severe weather is expected, but can't rule out isolated pulse storms
with gusty winds, or a few heavy rain producers.

&&

.AVIATION (18Z TAF Update)...
Updated at 105 PM EDT Mon May 11 2015

In the near term, pre-frontal trough will have passed through
BWG/SDF by 18z and through LEX by 19z. Convective initiation along
this boundary is isolated and overall coverage of thunderstorms
looks to be low through this afternoon. Nonetheless, environment
supports thunderstorm development so will continue to mention VCTS
through early evening.

Gradient winds out ahead of the front will gust 25 to locally 30 kts
as we mix down fairly well. Plan on the wind shift to occur from
south to south/southwest then eventually southwest by 03z. Ceilings
likely to remain VFR outside of any t-storm.

Forecast Confidence 11/18Z TAF Issuance
====================================
Ceilings:   Moderate
Visibility: High
Winds:      High
T-storm:    Moderate
====================================

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........RAS
Aviation..........ZT
Hazardous weather outlook, May 11, 1:44 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT MON MAY 11 2015

INZ077>079-090>092-KYZ032-121845-
WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-FLOYD IN-CLARK IN-
TRIMBLE KY-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...BEDFORD
244 PM EDT MON MAY 11 2015

...TORNADO WATCH 164 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...WITH
THE MAIN THREAT DAMAGING WINDS AND LARGE HAIL IN ADDITION TO
FREQUENT LIGHTNING AND BRIEFY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-083-084-089-KYZ023>031-033-034-038-045-053-061>063-070>075-
121845-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-HENRY KY-SHELBY KY-SPENCER KY-NELSON KY-LARUE KY-BUTLER KY-
EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...
BARDSTOWN...HODGENVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE
244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO POTENTIALLY SEVERE STORMS ARE POSSIBLE THROUGH EARLY
EVENING. DAMAGING WINDS...LARGE HAIL ARE THE MAIN THREAT IN
ADDITION TO CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ035>037-039>043-046>049-054>057-064>067-076>078-081-082-121845-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...
DANVILLE...LANCASTER...RICHMOND...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
244 PM EDT MON MAY 11 2015 /144 PM CDT MON MAY 11 2015/

...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH EARLY EVENING...THE
MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS CHANCE FOR THUNDERSTORMS THURSDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZT

In the hours before

Special weather statement, May 11, 12:29 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 PM EDT MON MAY 11 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-112200-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...
LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
129 PM EDT MON MAY 11 2015 /1229 PM CDT MON MAY 11 2015/

...GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON...

EXPECT BREEZY CONDITIONS FOR THE REST OF THE AFTERNOON...WITH
SUSTAINED SOUTH TO SOUTHWEST WINDS AROUND 20 MPH...AND FREQUENT 30
TO 35 MPH GUSTS. EVEN STRONGER WINDS ARE LIKELY IN AND NEAR
SCATTERED THUNDERSTORMS THAT WILL CONTINUE TO DEVELOP.

MOTORISTS SHOULD USE CAUTION IF DRIVING HIGH-PROFILE
VEHICLES...ESPECIALLY ON EAST-WEST HIGHWAYS. ALL RESIDENTS SHOULD
REMAIN ALERT TO CHANGING WEATHER CONDITIONS THIS AFTERNOON.

RAS
Special weather statement, May 11, 12:51 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1251 PM CDT MON MAY 11 2015

KYZ064-076-077-111820-
ADAIR KY-GREEN KY-METCALFE KY-
1251 PM CDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...

AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF EDMONTON...AND MOVING NORTHEAST
AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GREENSBURG...
  EDMONTON...
  COLUMBIA...
  BEECHVILLE AND CORK...
  KELTNER AND LITTLE BARREN...
  MELL AND EXIE...
  GRESHAM AND BRAMLETT...

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 27 AND 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3696 8575 3708 8576 3736 8557 3724 8540
      3723 8541 3722 8541 3722 8537 3719 8535
      3720 8534 3712 8523 3686 8569
TIME...MOT...LOC 1751Z 220DEG 37KT 3699 8568

AMS
Special weather statement, May 11, 1:00 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT MON MAY 11 2015

KYZ033-111830-
HENRY KY-
200 PM EDT MON MAY 11 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF NEW CASTLE...AND MOVING NORTHEAST
AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHEASTERN HENRY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8500 3851 8502 3852 8498 3851 8497
      3849 8499 3846 8494 3847 8491 3846 8491
      3844 8494 3846 8495 3843 8496 3841 8499
      3848 8510 3857 8503
TIME...MOT...LOC 1800Z 219DEG 40KT 3850 8498

AMS
Local storm report, May 11, 1:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
221 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     GASCON                  37.00N 85.57W
05/11/2015                   METCALFE           KY   EMERGENCY MNGR

            SEVERAL TREES DOWN AND DAMAGE TO A HOUSE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 11, 1:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
223 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND GST     CAMPBELLSVILLE          37.35N 85.35W
05/11/2015  M60 MPH          TAYLOR             KY   EMERGENCY MNGR

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, May 11, 1:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT MON MAY 11 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CAMPBELLSVILLE          37.34N 85.35W
05/11/2015                   TAYLOR             KY   EMERGENCY MNGR

            TREE DOWN ON MEADER STREET

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:26 PM CDTSpecial Weather StatementLMKMetcalfe29 min
May 11, 12:28 PM CDTSpecial Weather StatementLMKHenry, Shelby, Spencer32 min
May 11, 12:51 PM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe29 min
May 11, 1:00 PM CDTSpecial Weather StatementLMKHenry30 min
May 11, 1:12 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe28 min
May 11, 1:18 PM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor32 min
May 11, 1:33 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Washington, Woodford32 min
May 11, 1:39 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington31 min
May 11, 1:40 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Russell30 min
May 11, 1:50 PM CDTSpecial Weather StatementLMKGarrard, Lincoln30 min
May 11, 1:57 PM CDTSevere Thunderstorm WarningLMKFayette, Franklin, Scott, Woodford28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Mercer, Woodford29 min
May 11, 2:19 PM CDTSpecial Weather StatementLMKGarrard, Madison31 min
May 11, 2:22 PM CDTSevere Thunderstorm WarningLMKCasey, Russell33 min
May 11, 2:23 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott32 min
May 11, 2:25 PM CDTSevere Thunderstorm WarningLMKClark20 min
May 11, 2:33 PM CDTSevere Thunderstorm WarningLMKClark, Madison32 min
May 11, 2:37 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark28 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette22 min
May 11, 2:45 PM CDTSpecial Weather StatementLMKLincoln30 min
May 11, 2:50 PM CDTSevere Thunderstorm WarningLMKClark25 min
May 11, 2:55 PM CDTSevere Thunderstorm WarningLMKLincoln30 min
May 11, 2:56 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas19 min
May 11, 3:16 PM CDTSpecial Weather StatementLMKMadison29 min
May 11, 5:14 PM CDTSpecial Weather StatementLMKJefferson, Oldham31 min
May 11, 5:21 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson29 min
May 11, 5:32 PM CDTSpecial Weather StatementLMKBullitt28 min
May 11, 5:35 PM CDTSevere Thunderstorm WarningLMKOldham, Shelby20 min
May 11, 5:52 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble20 min
May 11, 6:35 PM CDTSpecial Weather StatementLMKWarren30 min
May 11, 6:52 PM CDTSpecial Weather StatementLMKFranklin, Scott28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.